On strategy-proofness and symmetric single-peakedness

We characterize the class of strategy-proof social choice functions on the domain of symmetric single-peaked preferences. This class is strictly larger than the set of generalized median voter schemes (the class of strategy-proof and tops-only social choice functions on the domain of single-peaked p...

Full description

Saved in:
Bibliographic details
Main Author: Massó, Jordi
Moreno de Barreda, Inés
Format: Journal Article
Language: English
Place of publication: 2011
Data of publication: 2011
Bibliography: 10.1016/j.geb.2010.12.001
oai:ddd.uab.cat:143785
ARE-74552
79956361561
08998256v72n2p467
Games and economic behavior ; Vol. 72 Núm. 2 (2011), p. 467-484
https://ddd.uab.cat/record/143785
000292482700010
oai:egreta.uab.cat:publications/04d3418b-73a3-4697-ba3f-1b3e4e707299
Subjects:
Online Access: available in Bonn?
Database: UAB Digital Repository
Database information Databases - DBIS